Maxigesic Paracetamol & Ibruprofen 500mg & 150mg RD

Item No. 1327143
Maxigesic® contains paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs
Read full description
This product cannot be ordered at the moment.
Description
Maxigesic® contains paracetamol and ibuprofen. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs
Specifications
Brand Maxigesic
    Loading
    Loading